# SDR CALA9701301

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A GOUGE IN THE NR 2 ENGINE FORWARD SPAR.  THE GOUGE WAS BLENDED OUT.  REPAIR STRAP AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 51-21-01 AND ECRA 5410-01451.
